Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 15, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Nov 2, 2007, 9:44 PM MDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2007, 9:44 PM MDT (03:44 UTC)
- Expired
- Nov 4, 2007, 9:11 AM MST
- In force
- 36 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 030344 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 944 PM MDT FRI NOV 2 2007 ...VERY STRONG WINDS TONIGHT ACROSS THE ROCKY MOUNTAIN FRONT...AND POSSIBLY AGAIN SATURDAY EVENING INTO SUNDAY AFTERNOON ACROSS PORTIONS OF NORTH CENTRAL MONTANA... .A COUPLE STRONG WEATHER DISTURBANCES WILL APPROACH MONTANA THROUGH THE WEEKEND...BRINGING STRONG WINDS TO THE AREA. THESE WINDS WILL CONTINUE THROUGH SUNDAY...AS A COLD FRONT CROSSES THE REGION. MTZ009-048-031145- /O.NEW.KTFX.HW.W.0015.071103T0344Z-071103T1200Z/ /O.CON.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 944 PM MDT FRI NOV 2 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM MDT SATURDAY FOR THE ROCKY MOUNTAIN FRONT... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON FOR THE ROCKY MOUNTAIN FRONT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM MDT SATURDAY. ALSO... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON. AS A WEATHER DISTURBANCE APPROACHES THE REGION TONIGHT...SUSTAINED WINDS OF 25 TO 40 MPH WINDS WILL OCCUR ALONG THE ROCKY MOUNTAIN FRONT TONIGHT. WINDS MAY GUST UP TO 65 MPH IN PASSES AND ALONG RIDGE TOPS. WINDS ARE EXPECTED TO BEGIN DIMINISHING BY DAWN. ON SATURDAY...AN EVEN STRONGER WEATHER DISTURBANCE WILL AFFECT THE REGION...AND WINDS WILL ONCE AGAIN INCREASE ACROSS THE AREA SATURDAY EVENING. SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE. HIGHER GUSTS...IN EXCESS OF 85 MPH...WILL BE POSSIBLE...ESPECIALLY IN PASSES AND ALONG RIDGE TOPS. THE STRONG WINDS WILL CONTINUE INTO SUNDAY MORNING AND SHOULD DECREASE THROUGH SUNDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. $$ MTZ010-012>014-044>046-049-050-031145- /O.CON.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/ EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...CUT BANK...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD... STANFORD 944 PM MDT FRI NOV 2 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON ACROSS PORTIONS OF NORTH CENTRAL MONTANA... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON. WINDS WILL INCREASE THE ACROSS THE AREA SATURDAY EVENING. SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 60 MPH. THE STRONG WINDS WILL CONTINUE INTO SUNDAY MORNING AND SHOULD DECREASE THROUGH SUNDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. $$ COHEN/BLANK/MPJ
5 follow-up statements
000 WWUS75 KTFX 031024 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 424 AM MDT SAT NOV 3 2007 .A COUPLE OF STRONG WEATHER DISTURBANCES WILL APPROACH MONTANA DURING THE WEEKEND...BRINGING STRONG WINDS TO THE AREA. THESE WINDS WILL CONTINUE THROUGH SUNDAY AS A COLD FRONT CROSSES THE REGION. MTZ012>014-044>046-049-050-031800- /O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/ /O.NEW.KTFX.HW.W.0016.071104T0000Z-071104T2200Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 424 AM MDT SAT NOV 3 2007 ...HIGH WIND WARNING IN EFFECT FROM 6 PM MDT THIS EVENING TO 3 PM MST SUNDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM MDT THIS EVENING TO 3 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 60 MPH. THE STRONG WINDS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE BEGINNING TO DECREASE DURING THE AFTERNOON. TAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-031800- /O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/ /O.EXB.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 424 AM MDT SAT NOV 3 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST SUNDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH SUNDAY AFTERNOON. SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 70 MPH. THE STRONG WINDS SHOULD BEGIN TO DECREASE LATE SUNDAY AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-048-031800- /O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/ /O.EXT.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 424 AM MDT SAT NOV 3 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM MST SUNDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS IN EXCESS OF 70 MPH. OCCSASIONAL GUSTS IN EXCESS OF 80 MPH ARE ALSO POSSIBLE...ESPECIALLY IN PASSES AND ALONG RIDGE TOPS. THE STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 031754 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1154 AM MDT SAT NOV 3 2007 .A COUPLE OF STRONG WEATHER DISTURBANCES WILL APPROACH MONTANA DURING THE WEEKEND...BRINGING STRONG WINDS TO THE AREA. THESE WINDS WILL CONTINUE THROUGH SUNDAY AS A COLD FRONT CROSSES THE REGION. MTZ009-010-048-040400- /O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1154 AM MDT SAT NOV 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS IN EXCESS OF 70 MPH. OCCASIONAL GUSTS IN EXCESS OF 80 MPH ARE ALSO POSSIBLE...ESPECIALLY IN PASSES AND ALONG RIDGE TOPS. THE STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ012>014-044>046-049-050-040400- /O.CON.KTFX.HW.W.0016.071104T0000Z-071104T2200Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 1154 AM MDT SAT NOV 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING TO 3 PM MST SUNDAY FOR PORTIONS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING TO 3 PM MST SUNDAY. WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 60 MPH. THE STRONG WINDS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE BEGINNING TO DECREASE DURING THE AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 040318 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 918 PM MDT SAT NOV 3 2007 MTZ012>014-044>046-049-050-041130- /O.CON.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 918 PM MDT SAT NOV 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR PORTIONS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS EXCEEDING 60 MPH ARE POSSIBLE. THE STRONG WINDS WILL DECREASE SUNDAY AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-010-048-041130- /O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 918 PM MDT SAT NOV 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS IN EXCESS OF 70 MPH. AREAS WEST OF HIGHWAY 89 COULD SEE OCCASIONAL GUSTS IN EXCESS OF 80 MPH...WITH EXPOSED LOCATIONS THROUGH PASSES AND ALONG RIDGE TOPS POSSIBLY EXCEEDING 100 MPH AT TIMES. THE STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 041118 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 418 AM MST SUN NOV 4 2007 MTZ012>014-044>046-049-050-041800- /O.CON.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 418 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON FOR PORTIONS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS EXCEEDING 60 MPH ARE POSSIBLE. THE STRONG WINDS WILL DECREASE THIS AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-010-048-041800- /O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 418 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS IN EXCESS OF 70 MPH. AREAS WEST OF HIGHWAY 89 COULD SEE OCCASIONAL GUSTS IN EXCESS OF 80 MPH...WITH EXPOSED LOCATIONS THROUGH PASSES AND ALONG RIDGE TOPS POSSIBLY EXCEEDING 100 MPH AT TIMES. THE STRONG WINDS WILL DECREASE THIS AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 041611 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 911 AM MST SUN NOV 4 2007 MTZ012>014-044>046-049-050-041715- /O.CAN.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 911 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. STRONG AND GUSTY WESTERLY WINDS HAVE DISSIPATED ACROSS NORTH CENTRAL MONTANA. A SURFACE COLD FRONT MOVING THROUGH THE REGION IS DISRUPTING THIS STRONG WESTERLY FLOW...HOWEVER NORTHERLY WIND GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE WILL BE EVIDENT THROUGH THE EARLY AFTERNOON HOURS. $$ MTZ009-010-048-041715- /O.CAN.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 911 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. STRONG AND GUSTY WESTERLY WINDS HAVE DISSIPATED THE ROCKY MOUNTAIN FRONT. A SURFACE COLD FRONT MOVING THROUGH THE REGION IS DISRUPTING THIS STRONG WESTERLY FLOW...HOWEVER NORTHERLY WIND GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE WILL BE EVIDENT DURING THE NEXT SEVERAL HOURS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 2, 9:37 PM MDT, 7 minutes earlier.
Area forecast discussion, Nov 2, 9:37 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 937 PM MDT FRI NOV 2 2007 .UPDATE... HAVE ISSUED A HIGH WIND WARNING FOR THE REST OF TONIGHT FOR THE ROCKY MOUNTAIN FRONT. HAVE ALREADY RECEIVED A REPORT OF HIGH WINDS IN THAT AREA. FORECAST DATA FAVORS HIGH WINDS FOR TONIGHT IN THAT AREA. LOOKS LIKE A LITTLE LULL IN THE MORNING BEFORE WINDS PICK UP LATER SATURDAY. HAVE DECIDED TO LEAVE THE HIGH WIND WATCH FOR SAT NIGHT INTO SUNDAY FOR THE EAST SLOPES AS IS BUT LOOKS PRETTY GOOD FOR HIGH WINDS. OTHERWISE INCREASED WINDS OVER THE PLAINS FOR TONIGHT...IN SOME AREAS BASED ON WHAT IS OCCURRING. IN LINE WITH THIS HAVE RAISED LOW TEMPERATURES. ALSO RAISED LOWS OVER PORTIONS OF SW MT BASED IN PART ON TEMPERATURES BEING QUITE A BIT WARMER THAN WHAT GUIDANCE FORECAST AS OF 9 PM. DECIDED TO LEAVE IN THE SLIGHT CHANCE OVER THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT FOR LATER TONIGHT. LATEST MODEL GUIDANCE DOES SHOW SOME INCREASE IN MOISTURE DURING THAT TIME FRAME ALONG WITH SOME WEAK LIFT. BLANK/COHEN && AVIATION... UPDATED 2320Z. NORTHWESTERLY FLOW ALOFT WILL CONTINUE OVER NORTH CENTRAL AND SOUTHWEST MONTANA TONIGHT AND SATURDAY. SOUTHWEST TO WEST SURFACE WINDS WILL CONTINUE TO INCREASE AS A LOW PRESSURE TROUGH DEVELOPS EAST OF THE CONTINENTAL DIVIDE AND DOWNSLOPE PRESSURE GRADIENTS TIGHTEN. LOCALLY STRONG WIND GUSTS OF 40 TO 50 KNOTS ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT DURING THIS PERIOD. BROKEN MID TO HIGH LEVEL CLOUDS ARE EXPECTED ACROSS THE REGION WITH VFR CONDITIONS PREVAILING. MPJ && .PREV DISCUSSION... (ISSUED 520 PM MDT FRI NOV 2 2007) DISCUSSION... TONIGHT THROUGH SUNDAY...AN UPPER LEVEL RIDGE BUILDS OVER THE WEST COAST WITH SEVERAL SHORTWAVES MOVING THROUGH WEST FLOW ALOFT...A WEAK SHORTWAVE THIS EVENING AND A STRONGER ONE BY LATE SATURDAY. STRONG WINDS WILL DEVELOP WITH THE PASSAGE OF THIS THE SHORTWAVE LATE SATURDAY AND A HIGH WIND WATCH WILL BE CONTINUED SATURDAY EVENING THROUGH SUNDAY AFTERNOON FOR PORTIONS OF THE NORTH AND CENTRAL ZONES. A COLD FRONT ASSOCIATED WITH THIS SHORTWAVE WILL BRING COOLER AIR AND PRECIPITATION ACROSS THE ZONES SUNDAY. MOST PRECIP WILL BEGIN AS RAIN AND CHANGE TO SNOW AS THE FRONT MOVES SOUTH. THE AIRMASS WARMS AND TEMPS RISE THROUGH SATURDAY BEFORE COOLING WITH THE COLD FRONT PASSAGE ON SUNDAY. ZELZER SUNDAY NIGHT THROUGH WEDNESDAY NIGHT...A BRISK WEST TO NORTHWEST FLOW ALOFT WILL RESIDE OVER THE REGION DURING THIS PERIOD. EXPECT A BIT COOLER AIR TO MOVE INTO THE AREA SUNDAY NIGHT THROUGH MONDAY...AS THE MAIN EFFECTS OF A COLD FRONT FRONT THAT MOVES THROUGH EASTERN MONTANA JUST CLIP CENTRAL MONTANA. THUS SLIGHTLY COOLER AIR AND A CHANCE FOR SNOW WILL RESIDE OVER THE ARE SUNDAY NIGHT AND MONDAY...WITH THE BEST CHANCE FOR ANY ACCUMULATING SNOW IN THE MOUNTAINS. BY TUESDAY...THE UPPER LEVEL RIDGE BEGINS TO REBUILD OVER THE PACIFIC NORTHWEST...ALLOWING FOR SLIGHTLY ABOVE NORMAL TEMPERATURES TO SLOWLY MOVE BACK INTO THE AREA FOR TUESDAY AND WEDNESDAY AFTERNOONS. THE AIRMASS WILL BE FAIRLY DRY AND LITTLE TO NO PRECIPITATION IS EXPECTED OVER THE AREA. BRUSDA THURSDAY AND FRIDAY...LATEST MODELS INDICATE A WEST TO NORTHWEST FLOW ALOFT WITH A WEAK PACIFIC DISTURBANCE FLOWING THROUGH. A CHANCE FOR MAINLY MOUNTAIN SNOW SHOWERS THROUGH THE PERIOD. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL. SAUCIER && .PRELIMINARY POINT TEMPS/POPS... GTF 40 61 42 49 / 0 0 0 30 CTB 35 54 39 42 / 0 0 0 30 HLN 31 58 37 50 / 0 0 10 20 BZN 29 60 26 55 / 0 0 0 10 WEY 24 45 23 45 / 0 0 0 10 DLN 31 55 30 55 / 0 0 0 10 HVR 34 60 39 46 / 0 0 0 20 LWT 33 58 37 46 / 0 0 0 30 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON FOR MTZ009-010-012>014-044>046-048>050. HIGH WIND WARNING UNTIL 6 AM MDT SATURDAY FOR MTZ009-048. && SHORT TERM...BLANK/COHEN LONG TERM...MPJ AVIATION...MPJ WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 2, 5:16 AM MDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 516 AM MDT FRI NOV 2 2007 MTZ009-010-012>014-044>046-048>050-031130- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN- 516 AM MDT FRI NOV 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WATCH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON. WEST WINDS 20 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011-015-047-051>055-031130- BEAVERHEAD-HILL-MADISON-BLAINE-FERGUS-JEFFERSON-BROADWATER- MEAGHER-GALLATIN- 516 AM MDT FRI NOV 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 4:24 AM MDT | High Wind Warning | TFX | 30 hr |
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.